Alert archive / Pennsylvania / Areal Flood Warnings in 2017

Areal Flood Warning 21, NWS Pittsburgh, PA

June 24, 2017Fayette County, Greene County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this areal flood warning at Jun 24, 2017, 12:22 AM EDT for Fayette County, Greene County, Westmoreland County, Pennsylvania. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2017, 12:22 AM EDT (04:22 UTC)
Expired
Jun 24, 2017, 9:15 AM EDT
In force
9 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, PA, Greene County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 1:10 AM EDTFLOODEmery, PASOUTH BRANCH BROWNS RUN FLOODING LECKRONE MASONTOWN ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 4.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WGUS41 KPBZ 240422
FLWPBZ

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pittsburgh PA
1222 AM EDT SAT JUN 24 2017

PAC051-059-129-241315-
/O.NEW.KPBZ.FA.W.0021.170624T0422Z-170624T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Greene PA-Fayette PA-
1222 AM EDT SAT JUN 24 2017

The National Weather Service in Pittsburgh has issued a

* Flood Warning for...
  Southeastern Westmoreland County in southwestern Pennsylvania...
  Greene County in southwestern Pennsylvania...
  Fayette County in southwestern Pennsylvania...

* Until 915 AM EDT Saturday.

* At 1218 AM EDT, radar indicated that rain was diminishing in the 
  warned area.  However, runoff from the heavy rainfall will 
  continue through the night.  This areal flood warning replaces the 
  flash flood warnings issued on Friday evening.  

  FLOODING...           Occurring.

  ESTIMATED RAINFALL... 2 to 3 inches.

  ADDITIONAL RAINFALL...a tenth to a quarter inch.

Do not drive past road closure barriers, through areas where water 
is flowing over the road, and move to high ground quickly if flood 
water threatens your residence.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night, when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4031 7904 3990 7940 3985 7942 3979 7936
      3978 7939 3974 7941 3973 7939 3972 8051
      3993 8051 4001 8023 3999 8011 4001 8006
      3997 8004 3999 7999 4001 7999 3999 7994
      4003 7988 4008 7990

$$
15
1 follow-up statement
579 
WGUS81 KPBZ 241313
FLSPBZ

Flood Statement
National Weather Service Pittsburgh PA
913 AM EDT SAT JUN 24 2017

PAC051-059-129-241319-
/O.EXP.KPBZ.FA.W.0021.000000T0000Z-170624T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland PA-Greene PA-Fayette PA-
913 AM EDT SAT JUN 24 2017

...THE FLOOD WARNING WILL EXPIRE AT 915 AM EDT FOR SOUTHEASTERN
WESTMORELAND...GREENE AND FAYETTE COUNTIES...

The rain has ended however, there are still a few roads closed due 
to rainfall from yesterday in Fayette county.  The water will 
continue to recede during the day.  If you encounter water crossing 
the road, please turn around and don't drown.

LAT...LON 4031 7904 3990 7940 3985 7942 3979 7936
      3978 7939 3974 7941 3973 7939 3972 8051
      3993 8051 4001 8023 3999 8011 4001 8006
      3997 8004 3999 7999 4001 7999 3999 7994
      4003 7988 4008 7990

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this areal flood warning went out at Jun 24, 12:14 AM EDT, 8 minutes earlier.

Area forecast discussion, Jun 24, 12:14 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1214 AM EDT Sat Jun 24 2017

.SYNOPSIS...
A cold front sweeping through this morning returning
comfortable humidity levels to the area. Below normal
temperatures greet us early next week.

&&

.NEAR TERM /THROUGH TODAY/...
Light to moderate rainfall will continue to shift eastward this
morning following the low. Much drier air evident on the low-
level water vapor imagery to our west is quickly eroding the
western edge of the rain as the low departs. The result will be
an end to any appreciable rainfall by daybreak, ending in our
southeast counties last. The Flash Flood Watch will be allowed
to expire at 2am, as scheduled.

The cold front will move through later this morning, leaving in
its wake lower dewpoints and clearing skies. Despite drying
through the column, some residual moisture will be present in
the mid-levels today. This will allow afternoon cu to develop as
cold air advection commences. Northern zones near and north of
I-80 could see an afternoon shower develop as a weak upper-level
shortwave passes through the broader trough. Precipitation
amounts with this activity should be negligible.

Increasing sunshine will compete against the cold air advection;
the result will be high temperatures right around the average.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
Dry weather continues for the second half of the weekend
despite less sunshine. Yet another passing short wave will bring
clouds and given its stronger than the one Saturday isolated
showers are possible north of the I-76 corridor in the late
afternoon / early evening hours Sunday.

Mid level heights continue to fall as we kick off a new work
week. Most of the energy will reside along the lakes, so precip
chances are small over northern WV and western MD when compared
to northwest PA. Any shower will be brief. The bigger story is
the spring like feel as daytime high temps do not leave the 60s
Monday! This will be almost 15 degrees below normal.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Highlights:
- Cool start - warm end temp wise
- Unsettled weather returns Friday
- No heat waves or high water threat

Mid level heights increase with a ridge building into the
eastern United States. This will bring temps back to normal
levels by Thursday and above normal by a week from now.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
VFR weather will yield to MVFR and IFR cigs this evening in wake
of the cold front. Drier air will work into the area toward 12Z
bringing terminals back to VFR where they will stay for the
balance of the forecast. Winds will be gusty from the WSW
tomorrow afternoon with peak gusts around 20 kts.

.OUTLOOK...
Upper trough may bring occasional restrictions Sun and Mon in
afternoon showers/storms.

&&

.HYDROLOGY...
River forecasts have been tweaked upward across Mon and
headwaters of Ohio river. We still do not have any forecast
points going to flood, but Pittsburgh, Elizabeth, and Charleroi
are predicted to reach action stage.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 2 AM EDT early this morning for MDZ001.
OH...Flash Flood Watch until 2 AM EDT early this morning for OHZ059-
     068-069.
PA...Flash Flood Watch until 2 AM EDT early this morning for
     PAZ021>023-029-031-073>076.
WV...Flash Flood Watch until 2 AM EDT early this morning for
     WVZ002>004-012-021-509>514.

&&
Hazardous weather outlook, Jun 23, 11:00 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1100 PM EDT Fri Jun 23 2017

MDZ001-OHZ059-068-069-PAZ021>023-029-031-073>076-WVZ002>004-012-021-
509>514-250300-
Garrett-Belmont-Noble-Monroe-Allegheny-Armstrong-Indiana-Washington-
Greene-Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-
Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1100 PM EDT Fri Jun 23 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, southwest Pennsylvania, west central Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057-058-PAZ007>009-013>016-020-WVZ001-250300-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Beaver-
Hancock-
1100 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, west central Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 23, 8:40 PM EDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
840 PM EDT FRI JUN 23 2017

MDZ001-WVZ021-509>512-240115-
Garrett-Eastern Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
840 PM EDT FRI JUN 23 2017

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
WEST CENTRAL GARRETT...SOUTHEASTERN MONONGALIA...CENTRAL PRESTON AND
SOUTHEASTERN MARION COUNTIES...

At 840 PM EDT, a strong thunderstorm was located near Grafton, moving
east at 50 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Kingwood...                       Terra Alta...
Rowlesburg...                     Pleasant Valley...
Newburg...                        Reedsville...
Masontown...                      Albright...
Tunnelton...                      Valley Point...
Hutton...                         Crellin...

This includes  Interstate 79 in West Virginia near mile marker 135.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 3944 7990 3945 7994 3942 8001 3940 8003
      3939 8009 3941 8011 3940 8012 3940 8015
      3946 8015 3962 7952 3936 7944 3932 7989
TIME...MOT...LOC 0040Z 256DEG 41KT 3939 8003

Fries
Local storm report, Jun 23, 8:46 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
846 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          1 ESE LONG PINE         40.10N  80.15W
06/23/2017                   WASHINGTON         PA   NWS STORM SURVEY

            PRELIMINARY INFORMATION FROM NWS STORM SURVEY INDICATES
            CLEAR TORNADO DAMAGE TO TREES AND BUILDINGS. FULL
            DETAILS PENDING.

&&

EVENT NUMBER PBZ1701720

FRIES
Local storm report, Jun 23, 9:48 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
948 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     FLASH FLOOD      DERRY                   40.33N  79.30W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            RT 982 AT MISSION RD IS FLOODED

&&

EVENT NUMBER PBZ1701721

RCC
Local storm report, Jun 23, 10:11 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1011 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          1 ESE LONG PINE         40.10N  80.15W
06/23/2017                   WASHINGTON         PA   NWS STORM SURVEY

            PRELIMINARY INFORMATION FROM NWS STORM SURVEY INDICATES
            CLEAR TORNADO DAMAGE TO TREES AND BUILDINGS. FULL
            DETAILS PENDING.

0311 PM     TSTM WND DMG     1 NNE WASHINGTON        40.19N  80.24W
06/23/2017                   WASHINGTON         PA   SOCIAL MEDIA

            TREES DOWN

0314 PM     FLASH FLOOD      6 N CLAYSVILLE          40.21N  80.41W
06/23/2017                   WASHINGTON         PA   TRAINED SPOTTER

            DUTCH FORK CREEK OUT OF BANK AND ROAD IS FLOODED

0320 PM     TSTM WND DMG     1 NW SOUTH STRABANE     40.15N  80.18W
06/23/2017                   WASHINGTON         PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN AND STRUCTURAL COLLAPSE IN AMWELL
            TWP

0322 PM     TSTM WND DMG     1 ESE LONG PINE         40.10N  80.16W
06/23/2017                   WASHINGTON         PA   EMERGENCY MNGR

            GARAGE AND TWO HOUSES DAMAGED

0338 PM     TSTM WND DMG     4 ENE WEST NEWTON       40.24N  79.70W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0341 PM     TSTM WND DMG     2 WNW ROSTRAVER TOWNSHI 40.17N  79.81W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0344 PM     TSTM WND DMG     MONONGAHELA             40.20N  79.92W
06/23/2017                   WASHINGTON         PA   TRAINED SPOTTER

            TREES DOWN

0351 PM     TSTM WND DMG     3 E ROSTRAVER TOWNSHIP  40.15N  79.72W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0351 PM     TSTM WND DMG     3 SW NEW STANTON        40.19N  79.65W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0351 PM     TSTM WND DMG     1 N PERRYOPOLIS         40.10N  79.75W
06/23/2017                   FAYETTE            PA   911 CALL CENTER

            TREES DOWN

0356 PM     TSTM WND DMG     2 SSW NEW STANTON       40.19N  79.63W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            FIVE TREES DOWN IN HEMPFIELD TWP

0358 PM     TSTM WND DMG     4 WSW SCOTTDALE         40.09N  79.67W
06/23/2017                   FAYETTE            PA   911 CALL CENTER

            SEVERAL TREES DOWN

0403 PM     TSTM WND DMG     SCOTTDALE               40.10N  79.59W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0404 PM     TSTM WND DMG     MOUNT PLEASANT          40.15N  79.54W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            SEVERAL TREES DOWN

0414 PM     TSTM WND DMG     2 SE BROWNSVILLE        40.00N  79.87W
06/23/2017                   FAYETTE            PA   911 CALL CENTER

            SEVERAL TREES DOWN

0414 PM     TSTM WND DMG     MASONTOWN               39.85N  79.91W
06/23/2017                   FAYETTE            PA   AMATEUR RADIO

            TREES DOWN

0422 PM     TSTM WND DMG     2 SSE LIGONIER          40.22N  79.23W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN

0435 PM     FLASH FLOOD      WASHINGTON              40.17N  80.25W
06/23/2017                   WASHINGTON         PA   911 CALL CENTER

            FIVE SUBMERGED VEHICLES DUE TO HIGH WATER

0435 PM     TSTM WND DMG     4 N DONEGAL             40.17N  79.38W
06/23/2017                   WESTMORELAND       PA   PUBLIC

            TREES DOWN

0450 PM     FLASH FLOOD      KECKSBURG               40.18N  79.46W
06/23/2017                   WESTMORELAND       PA   SOCIAL MEDIA

            SNAKE HILL FLOODING FROM KECKSBURGH TO ACME

0450 PM     FLASH FLOOD      DRAVOSBURG              40.35N  79.89W
06/23/2017                   ALLEGHENY          PA   911 CALL CENTER

            RAMP TO DRAVOSBURG FROM RT 837 FLOODED

0450 PM     FLASH FLOOD      DRAVOSBURG              40.35N  79.89W
06/23/2017                   ALLEGHENY          PA   911 CALL CENTER

            RT 837 RAMP TO DRAVOSBURG CLOSED DUE TO FLOODING

0455 PM     FUNNEL CLOUD     PINE BANK               39.76N  80.31W
06/23/2017                   GREENE             PA   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED IN GILMORE TOWNSHIP

0500 PM     TSTM WND DMG     SPRAGGS                 39.78N  80.22W
06/23/2017                   GREENE             PA   TRAINED SPOTTER

            TREES AND WIRES DOWN

0502 PM     FLASH FLOOD      SEWARD                  40.41N  79.02W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            RT 711 IN SEWARD BORO FLOODED

0503 PM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            BRAILER DRIVE IN LIGONIER TWP RESIDENTIAL AND ROADWAY
            FLOODING

0503 PM     FLASH FLOOD      LATROBE                 40.31N  79.38W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            BETHEL CHURCH RD. FLOODED

0504 PM     FLASH FLOOD      SCOTTDALE               40.10N  79.59W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            MOUNTAINVIEW DRIVE FLOODED

0505 PM     FLASH FLOOD      SCOTTDALE               40.10N  79.59W
06/23/2017                   WESTMORELAND       PA   SOCIAL MEDIA

            CREEK FLOODED AND RUNNING OVER HOMESTEAD AVE

0505 PM     FLASH FLOOD      NEW ALEXANDRIA          40.39N  79.42W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            MCCHESNEY RD. FLOODED

0506 PM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            RT 30 AT RT 381 FLOODED

0507 PM     FLASH FLOOD      MOUNT PLEASANT          40.15N  79.54W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            W MAIN ST IN MT PLEASANT STREET AND RESIDENTIAL
            FLOODING

0508 PM     TSTM WND DMG     10 NNW MANNINGTON       39.66N  80.40W
06/23/2017                   MONONGALIA         WV   911 CALL CENTER

            TREES DOWN

0514 PM     TSTM WND DMG     11 SW WAYNESBURG        39.79N  80.34W
06/23/2017                   GREENE             PA   911 CALL CENTER

            SEVERAL TREES DOWN

0515 PM     TSTM WND DMG     WADESTOWN               39.68N  80.33W
06/23/2017                   MONONGALIA         WV   PUBLIC

            TREES SNAPPED AND SOME UPROOTED.

0516 PM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            RT 711 AND MCDOWELL RD FLOODED

0517 PM     FLASH FLOOD      MOUNT PLEASANT          40.15N  79.54W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            FLOODING ON LIBERTY ST. AND N. GEARY ST....

0518 PM     TSTM WND DMG     10 SSW WAYNESBURG       39.77N  80.29W
06/23/2017                   GREENE             PA   911 CALL CENTER

            SEVERAL TREES DOWN

0524 PM     TSTM WND DMG     9 NW CASSVILLE          39.76N  80.17W
06/23/2017                   GREENE             PA   911 CALL CENTER

            SEVERAL TREES DOWN

0537 PM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            NATURE RUN RD. AND GRIFFITH RD. FLOODED

0539 PM     FLASH FLOOD      MOUNT PLEASANT          40.15N  79.54W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            CLAYPIKE RD AT FREEMAN FALLS RD FLOODED

0545 PM     TSTM WND DMG     3 NNW OLIVER            39.96N  79.75W
06/23/2017                   FAYETTE            PA   911 CALL CENTER

            TREES DOWN

0546 PM     FUNNEL CLOUD     4 NNE NEW SALEM-BUFFING 39.98N  79.78W
06/23/2017                   FAYETTE            PA   TRAINED SPOTTER

            TTRAINED SPOTTER REPORTED FUNNEL CLOUD BUT DID NOT
            TOUCH THE GROUND.

0547 PM     TORNADO          1 SW UNIONTOWN          39.89N  79.74W
06/23/2017                   FAYETTE            PA   TRAINED SPOTTER

            SPOTTER REPORTED ROPE TORNADO ON THE GROUND SOUTHWEST
            OF UNIONTOWN

0550 PM     FLASH FLOOD      5 NW FAIRDALE           39.93N  80.05W
06/23/2017                   GREENE             PA   911 CALL CENTER

            ROADS CLOSED DUE TO HIGH WATER

0550 PM     FLASH FLOOD      MURRYSVILLE             40.44N  79.66W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            WILLIAM PENN HIGHWAY FLOODED

0555 PM     FLASH FLOOD      1 NNW FAIRDALE          39.90N  79.97W
06/23/2017                   GREENE             PA   911 CALL CENTER

            ROADS CLOSED DUE TO HIGH WATER

0604 PM     TSTM WND DMG     CHEAT LAKE              39.67N  79.85W
06/23/2017                   MONONGALIA         WV   911 CALL CENTER

            TREES DOWN

0605 PM     TSTM WND DMG     BRUCETON MILLS          39.66N  79.64W
06/23/2017                   PRESTON            WV   DEPT OF HIGHWAYS

            TREES DOWN ALONG I-68

0628 PM     FLASH FLOOD      KIPLING                 40.00N  81.50W
06/23/2017                   GUERNSEY           OH   SOCIAL MEDIA

            WATER OVER RT 265

0628 PM     FLASH FLOOD      KIPLING                 40.00N  81.50W
06/23/2017                   GUERNSEY           OH   SOCIAL MEDIA

            FLOODING CLOSED BOTHER DIRECTIONS OF I-70....WATER
            RISING RAPIDLY

0638 PM     TSTM WND DMG     FRIENDSVILLE            39.66N  79.41W
06/23/2017                   GARRETT            MD   911 CALL CENTER

            TREES DOWN

0639 PM     HEAVY RAIN       PERRYOPOLIS             40.09N  79.75W
06/23/2017  M2.97 INCH       FAYETTE            PA   TRAINED SPOTTER

            SINCE 7AM

0644 PM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            MULTIPLE SWIFT WATER RESCUES ONGOING ON JEFFERSON
            SCHOOL RD

0645 PM     FLASH FLOOD      1 NE HOGSETT            39.92N  79.70W
06/23/2017                   FAYETTE            PA   SOCIAL MEDIA

            NATIONAL PIKE ROAD UNDER WATER

0708 PM     TSTM WND DMG     FINZEL                  39.71N  78.95W
06/23/2017                   GARRETT            MD   911 CALL CENTER

            TREES DOWN

0725 PM     FLASH FLOOD      NEW SALEM               39.92N  79.84W
06/23/2017                   FAYETTE            PA   AMATEUR RADIO

            HOMES FLOODED ON FILBERT ORIENT RD.

0725 PM     FLASH FLOOD      FAIRBANK                39.94N  79.85W
06/23/2017                   FAYETTE            PA   AMATEUR RADIO

            BOATS ARE BEING SENT TO THE SCENE TO EVACUATE RESIDENTS

0732 PM     FLASH FLOOD      WAYNESBURG              39.90N  80.19W
06/23/2017                   GREENE             PA   911 CALL CENTER

            THREE FEET OF WATER ON OAK FOREST RD.

0734 PM     FLASH FLOOD      WAYNESBURG              39.90N  80.19W
06/23/2017                   GREENE             PA   911 CALL CENTER

            CONSTRUCTION TRAILER AT WEST GREENE HIGH SCHOOL WASHED
            DOWN THE CREEK UNDER A RAILROAD TRESSEL

0803 PM     FLASH FLOOD      MOUNDSVILLE             39.92N  80.74W
06/23/2017                   MARSHALL           WV   EMERGENCY MNGR

            BIG GRAYS CREEK OUT OF ITS BANK

0933 PM     FLASH FLOOD      DERRY                   40.33N  79.30W
06/23/2017                   WESTMORELAND       PA   911 CALL CENTER

            RT 982 AT MISSION RD IS FLOODED

&&

EVENT NUMBER PBZ1701720 PBZ1701665 PBZ1701658 PBZ1701659 PBZ1701661
PBZ1701663 PBZ1701662 PBZ1701717 PBZ1701666 PBZ1701672 PBZ1701680
PBZ1701664 PBZ1701682 PBZ1701670 PBZ1701669 PBZ1701681 PBZ1701713
PBZ1701668 PBZ1701667 PBZ1701712 PBZ1701671 PBZ1701674 PBZ1701675
PBZ1701673 PBZ1701678 PBZ1701676 PBZ1701677 PBZ1701683 PBZ1701684
PBZ1701679 PBZ1701688 PBZ1701689 PBZ1701690 PBZ1701701 PBZ1701685
PBZ1701704 PBZ1701693 PBZ1701692 PBZ1701686 PBZ1701687 PBZ1701695
PBZ1701696 PBZ1701700 PBZ1701694 PBZ1701691 PBZ1701698 PBZ1701699
PBZ1701697 PBZ1701719 PBZ1701708 PBZ1701702 PBZ1701703 PBZ1701715
PBZ1701705 PBZ1701706 PBZ1701707 PBZ1701716 PBZ1701714 PBZ1701718
PBZ1701709 PBZ1701710 PBZ1701711 PBZ1701721

FRIES
Local storm report, Jun 23, 10:30 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     SWANTON                 39.46N  79.23W
06/23/2017                   GARRETT            MD   911 CALL CENTER

            MULTIPLE TREES DOWN AT 4797 BITTENGER RD.

&&

EVENT NUMBER PBZ1701722

RCC
Local storm report, Jun 23, 11:00 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1100 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TORNADO          1 ESE LONG PINE         40.11N  80.16W
06/23/2017                   WASHINGTON         PA   NWS STORM SURVEY

            FULL DETAILS PROVIDED IN PUBLIC INFORMATION STATEMENT.
            LOCATION DETAILS AND TIME ADJUSTED HERE TO REFLECT STORM
            SURVEY RESULTS.

&&

CORRECTED EVENT TIME...LOCATION...REMARKS

EVENT NUMBER PBZ1701720

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:55 PM EDTFlash Flood WarningPBZFayette, Greene4 hr
Jun 24, 4:52 AM EDTRiver Flood AdvisoryPBZAllegheny36 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.